# SDR IPXA2017022114267

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 17,451 hours, 11,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AFT CARGO BAY SUPPORT BRACKET AT FRAME 54, BL 0 CRACKED.  REMOVED & REPLACED THE BRACKET IAW SRM 51-41-21 &  DWG 1A534107652
